This paper deals with the asymptotic behavior of mathematical models for opinion dynamics under bounded condence of Deuant-Weisbuch type. Focusing on the Cauchy Problem related to compromise models with homogeneous bound of condence, a general well-posedness result is provided and a systematic study of the asymptotic behavior in time of the solution is developed. More in detail, we prove a theorem that establishes the weak convergence of the solution to a sum of Dirac masses and characterizes the concentration points for dierent values of the model parameters. Analytical results are illustrated by means of numerical simulations.
Asymptotic analysis of continuous opinion dynamics models under bounded confidence / Borra D.; Lorenzi T.. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - 12(2013), pp. 1487-1499.
|Titolo:||Asymptotic analysis of continuous opinion dynamics models under bounded confidence|
|Data di pubblicazione:||2013|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto: